References of "Russian Mathematical Surveys"
     in
Bookmark and Share    
Peer Reviewed
See detailCentral extensions of Lax operator algebras
Schlichenmaier, Martin UL; Sheinman, Oleg K.

in Russian Mathematical Surveys (2008), 63(4), 131-172

Detailed reference viewed: 96 (4 UL)
Peer Reviewed
See detailKnizhnik-Zamolodchikov equations for positive genus and Krichever-Novikov algebras
Schlichenmaier, Martin UL; Sheinman, Oleg K.

in Russian Mathematical Surveys (2004), 59(4), 737-770

Detailed reference viewed: 74 (0 UL)
Peer Reviewed
See detailWess-Zumino-Witten-Novikov theory, Knizhnik-Zamolodchikov equations, and Krichever-Novikov algebras, I
Schlichenmaier, Martin UL; Sheinman, Oleg K.

in Russian Mathematical Surveys (1999), 54(1), 213-250

Detailed reference viewed: 46 (0 UL)